# SDR 20000510SH010

- Difficulty date: September 29, 1999
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N128HH
- Make and model: Bolkms BK117A1
- Aircraft serial: 7036
- Aircraft time: 7,028 hours
- Engine: Lyc LTS101650B1
- Engine time: 5,464 hours, 10,107 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 430150601
- Part serial: 1668
- Condition: Leaking
- Location: Turbine Shroud
- Part time: 837 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
